# SDR DALA2021063003572

- Difficulty date: June 27, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1660-1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CORROSION ON FLOOR CHANNEL SUPPORT BTW STA 1660 TO 1680 AND LBL 54, ATAT PAX CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00645 FLOOR CHANNEL SUPPORT BTW STA 1660 TO 1680 AND LBL 54 WAS REPLACED PER B757-200 SRM. (1855395)
